About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 934134, 8 pages
http://dx.doi.org/10.1155/2014/934134
Research Article

Nonfragile Control for Stochastic Systems with Markovian Jumping Parameters and Random Packet Losses

1School of Electrical and Information Engineering, Anhui University of Technology, Ma’anshan 243002, China
2School of Information Science and Engineering, Northeastern University, Shenyang 110819, China

Received 11 December 2013; Accepted 6 January 2014; Published 12 February 2014

Academic Editor: Shuping He

Copyright © 2014 Jing Wang and Ke Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the nonfragile control problem for stochastic systems with Markovian jumping parameters and random packet losses. The communication between the physical plant and controller is assumed to be imperfect, where random packet losses phenomenon occurs in a random way. Such a phenomenon is represented by a stochastic variable satisfying the Bernoulli distribution. The purpose is to design a nonfragile controller such that the resulting closed-loop system is stochastically mean square stable with a guaranteed performance level γ. By using the Lyapunov function approach, some sufficient conditions for the solvability of the previous problem are proposed in terms of linear matrix inequalities (LMIs), and a corresponding explicit parametrization of the desired controller is given. Finally, an example illustrating the effectiveness of the proposed approach is presented.